# SDR DLL10953647

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1199
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 1554947
- Condition: Cracked
- Location: Aft P-Dome
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLYING WITH INSPECTION SI 7-66332-12 AND AD T95-18-52, FOUND STRINGER TO AFT P-DOME SPLICE FITTINGS CRACKED AT STRINGERS NR 5 AND NR 58.  FITTINGS SCHEDULED FOR REPLACEMENT PER DL ERA 272720-14.
